# SDR SWAA2012021301410

- Difficulty date: January 23, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 7373T0
- Aircraft serial: 23838
- Aircraft time: 74,881 hours, 58,327 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 6573782
- Condition: Delaminated
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER DELAMINATED ON UPPER SKIN AT STA 247.81.  REPAIRED SKIN IAW SRM.
